# SDR DALA2017011000295

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,194 hours, 31,694 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RIGHT FITTING AT AUX SPAR TO EMPENNAGE ATTACH POINT.  REMOVED AND REPLACED FITTING IAW SRM 51-30-02, 51-30-05, AND 51-10-05.
